None

Young Agents Conference

 Click Through Info

Young Agents are a statewide network of insurance professionals striving for professional growth through educational achievement, leadership development, legislative involvement, consumer advocacy, and insurance career perpetuation.  Each year, the Young Agents hold an annual conference to provide industry professionals an opportunity to learn from industry leaders and themselves through seminars and networking at fun social functions.

A "Young Agent" is defined anyone under the age of 40 -OR- who has been in the business for less than five years. But all ages are welcome at all YAC events!


View PDF - Conference Info 
​July 12-14, 2017
Purdue University
West Lafayette, Indiana

Register Now

2017 YAC Attendees
(Updated periodically) 


HOTEL
To make reservations at Union Club Hotel:  (800) 320-6291 or https://union.purdue.edu/hotel - Ask for the IIAI rate of $99.00 (no code needed).


WEDNESDAY, JULY 12

​1:00 pm
​Welcome/Intro/Ice Breaker
​1:30 – 3:00 pm
​Designing and Tracking Your Customer Experience
Instructor: Kelly Donahue-Piro, Agency Performance Partners (1 hour CE Approved)
Sponsored by: Hanover Insurance
​3:00 – 4:30 pm
​Smarketing: Sales Based Marketing
Instructor: Kelly Donahue-Piro, Agency Performance Partners (1.5 hours CE Approved)
Sponsored by: Nationwide
​6:30 pm
​Dinner and Networking Event – 308 Upper Level
Sponsored by: Arlington/Roe & Progressive 


THURSDAY, JULY 13

​8:30 am 
​Breakfast service continues through 10 am  
Sponsored by: Safeco Insurance
​9:00 – 10:00 am
​How Agents Can Form Better Working Relationships with Underwriters
Instructor: Kevin Wondra (1 hour CE Approved)
Sponsored by: Society Insurance
​10:00 – 11:30 am
​Technology Q & A Panel 
Moderator: Jon Lough, CPCU (1.5 hours CE Approved)

Panelists:

  • Rick Morgan – WAHVE
  • Keith Lewis – Vertafore
  • Sydney Roe – Trusted Choice
Sponsored by: Pekin Insurance
​11:30 am – 12:30 pm
​Enjoy a lunch buffet and use the free time to chat with attendees, check email, and return phone calls.
Sponsored by: Motorists Insurance
​12:30 – 3:30 pm
​Risk Management Walking Tour of Purdue's Ross-Ade Stadium and Mackey Arena
Instructor: Todd Davis (3 hours CE Approved)
Sponsored by: IPEP
​4:00 – 6:00 pm
​Optional: Indoor Rock Climbing, Basketball, Workout Facilities, etc.
​6:30 – 10:00 pm
​Dinner and Networking Event – Lafayette Brewing Company
Sponsored by: Liberty Mutual & Indiana Farmers


FRIDAY, JULY 14

​8:30 am
​Breakfast service continues through 10 am  
Sponsored by: Big "I" E&O
​9:00 – 11:00 am
​Agency Compliance & Raffle Frenzy
Instructors: Rick Pitts & Steve Duff (2 hours CE Approved)
Sponsored by: Westfield Insurance

 


Sponsored by:

image

Sponsored by:

image

Committee.jpgMark your calendars!
June 13-15, 2018

French Lick Springs Hotel
8670 West State Road 56, French Lick, IN 47432